Mikhail Mazin

Starting September 2013, I am a visiting assistant professor at Kansas State University. Here is my webpage at KSU: http://www.math.ksu.edu/~mmazin/

I got my PhD from the University of Toronto in 2010. My supervisor was Askold Khovanskii.

The title of my thesis was "Geometric Theory of Parshin residues". It involved the methods of stratification theory, resolutions of singularities, theory of toric varieties.

In the last two years I became interested in the geometry and combinatorics of compactified Jacobians, Jacobi factors, and Hilbert schemes. The central combinatorial object in this study is the generalized q,t-Catalan numbers. I work on this subject in colloboration with Eugene Gorsky.

Here are my CV and Research Statement.



Papers and Preprints
  1. [pdf] M. Mazin. A remark on combinatorics of Hilbert schemes of quasi-homogeneous plane curve singularities.
  2. [pdf] E. Gorsky, M. Mazin. Compactified Jacobians and q,t-Catalan numbers, II.
    (submitted)
  3. [pdf] E. Gorsky, M. Mazin. Compactified Jacobians and q,t-Catalan Numbers, I.
    (to appear in Journal of Combinatorial Theory, Series A, 120 (2013), 49-63)
  4. [pdf] Mazin, M. Geometric Theory of Parshin's Residues I. Coboundary Operators for Stratified Spaces and the Reciprocity Law for Residues.
    (to appear in Michigan Mathematical Journal, Volume 61, Issue 3 (2012), 651-670)
  5. [pdf] Mazin, M. Geometric Theory of Parshin's Residues.
    (published in C. R. Math. Acad. Sci. Soc. R. Can. 32 (2010), no. 3, 81-96)
  6. [pdf] Mazin, M. Geometric Theory of Parshin's Residues II. Toric Neighborhoods of Parshin's Points.
    Preprint (arXiv:0910.2529v1 [math.AG]).


Other Materials

Some Links